Publication: Properties Of Advection Algorithms In The Context Of Variational Data Assimilation
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Properties Of Advection Algorithms In The Context Of Variational Data Assimilation

- Article in a journal -
 

Area
Meteorology

Author(s)
T. Vukicevic , M. Steyskal , M. Hecht

Published in
Mon. Weather Rev.

Year
2001

AD Tools
TAMC

AD Theory and Techniques
Adjoint

BibTeX
@ARTICLE{
         Vukicevic2001POA,
       AUTHOR = "Vukicevic, T. and Steyskal, M. and Hecht, M.",
       TITLE = "Properties Of Advection Algorithms In The Context Of Variational Data Assimilation",
       JOURNAL = "Mon. Weather Rev.",
       YEAR = "2001",
       VOLUME = "129",
       NUMBER = "5",
       PAGES = "1221--1231",
       URL =
         "http://ams.allenpress.com/amsonline/?request=get-abstract&issn=1520-0493&volume=129&issue=05&page=1221",
       AD_TOOLS = "TAMC",
       AD_AREA = "Meteorology",
       AD_THEOTECH = "Adjoint"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)